Advertisement

Algebra and Logic

, Volume 21, Issue 3, pp 242–248 | Cite as

Algebraically closed metabelian lie algebras

  • V. V. Talapov
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. A. Bokut', "The embedding of Lie algebras in algebraically closed Lie algebras," Algebra Logika,1, No. 2, 47–53 (1962).Google Scholar
  2. 2.
    A. I. Shirshov, "Some algorithmic problems for Lie algebras," Sib. Mat. Zh.,3, No. 2, 292–296 (1962).Google Scholar
  3. 3.
    A. L. Shmel'kin, "Two remarks on free solvable groups," Algebra Logika,6, No. 2, 95–109 (1967).Google Scholar
  4. 4.
    L. A. Bokut', "A basis of free polynilpotent Lie algebras," Algebra Logika,2, No. 4, 13–19 (1963).Google Scholar
  5. 5.
    A. I. Shirshov, "On a conjecture in the theory of Lie algebras," Sib. Mat. Zh.,3, No. 2, 297–301 (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. V. Talapov

There are no affiliations available

Personalised recommendations